# SDR UALA2011083004665

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT STA 760 STR 15 LT AFT OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  DENT IS 3.5 IN ABOVE STR 15L AND .625 IN AFT OF STA 760L.  SHOULD READ 3.5 IN ABOVE STR 16L.  OK PER EVA 73942 WILL BE REPAIRED AT NEXT HO3 VISIT.  MF6132 CREATED PER OPBLM FOR RECHECK AT EACH AK. **OPBLM WILLS**^10JUL OPB INF-   REQUIRES RECHECK AT EVERY A CHECK PER EVA 73942.  SKIN DENT AT STATION 760 STRINGERS 14L - 17L WAS REPAIRED PER THE INSTRUCTIONS ON PD 57-53-172 AND EVA 81244 WITHOUT DEVIATION.
